| Model Number |
SFR4-3-20-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ischemia Stroke (4418)
| Date of Event |
02/24/2024
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report of a solitaire patient death.On (b)(6) 2024, a telephone follow-up was conducted, and it was learned that the patient's current status was death.The date of death was (b)(6) 2024.Patient details: mrs score: 0, nihss score available: 19.Location of proximal face of clot 1: pre-procedure mtici score: 0, final post-procedure mtici score: 3.No problem detected adverse event without identified device or use problem device not returned ischemia stroke no findings available ischemia stroke death stent post procedure complication general_post-procedural complication.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received reporting the location that the patient passed away, and information about if autopsy records are available was unknown.Causality assessment provided as : not related to the procedure or device; possible related to disease under study and underlying condition or disease.There was no hospitalization and no treatment leading up to the patient¿s death.Patient death from unknown cause.
Additional Manufacturer Narrative
This event is no longer a reportable event.Mdr decision corrected to not reportable.There was no device problem and the assessment of the event concluded the patient death was not related to the medtronic device(s) or therapy.No additional supplemental reports required unless additional information received makes the event reportable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report of a solitaire patient death.On april 15, 2024, a telephone follow-up was conducted, and it was learned that the patient's current status was death.The date of death was (b)(6) 2024.Patient details: mrs score: 0, nihss score available: 19.Location of proximal face of clot 1: pre-procedure mtici score: 0, final post-procedure mtici score: 3.No problem detected adverse event without identified device or use problem device not returned ischemia stroke no findings available ischemia stroke death stent post procedure complication general_post-procedural complication additional information was received reporting the location that the patient passed away, and information about if autopsy records are available was unknown.Causality assessment provided as : not related to the procedure or device; possible related to disease under study and underlying condition or disease.There was no hospitalization and no treatment leading up to the patient¿s death.Patient death from unknown cause.This event is no longer a reportable event.Mdr decision corrected to not reportable.There was no device problem and the assessment of the event concluded the patient death was not related to the medtronic device(s) or therapy.No additional supplemental reports required unless additional information received makes the event reportable.